Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
1

Sustained Epidemic and Transient Oscillations of Schistosome Infection in Multiple Vertebrate Hosts

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 02,2003, Pages 129-138, Dol:

2

Stepwise Correspondence Analysis and Study of Physical Characteristics of Chinese Ethnic Groups

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 02,2003, Pages 139-145, Dol:

3

Global Attractivity in Delay Differential Equations with Impulsive Effects

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 02,2003, Pages 146-158, Dol:

4

Asymptotic Behavior of Solutions of Periodic Impulse-Diffusion Competition System

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 02,2003, Pages 159-166, Dol:

5

Positive Periodic Solutions for n-patches Predator-Prey Dispersion-Delay Models

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 02,2003, Pages 167-175, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn